# SDR USAA060926

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 12,315 hours, 12,315 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SHEAR TIE BETWEEN FR 69 & 70 CORROSION.  REPLACED SHEAR TIE PER SRM 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1 X 1 INCH.
